The occurrence of gynecomastia upon withdrawal of clomiphene citrate treatment for idiopathic oligospermia

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We have observed the onset of marked, tender gynecomastia of 6 months' duration in a patient after discontinuation of daily clomiphene citrate treatment for 18 months for idiopathic oligospermia. His serum luteinizing hormone (LH), follicle-stimulating hormone (FSH), testosterone, and estrogen levels are reported.

Original languageEnglish (US)
Pages (from-to)285-286
Number of pages2
JournalFertility and Sterility
Volume34
Issue number3
DOIs
StatePublished - Jan 1 1980

Fingerprint

Gynecomastia
Oligospermia
Clomiphene
Follicle Stimulating Hormone
Luteinizing Hormone
Testosterone
Estrogens
Serum
Therapeutics

All Science Journal Classification (ASJC) codes

  • Reproductive Medicine
  • Obstetrics and Gynecology

Cite this

@article{89140b4c25b34d48b4e752ced8e2ec90,
title = "The occurrence of gynecomastia upon withdrawal of clomiphene citrate treatment for idiopathic oligospermia",
abstract = "We have observed the onset of marked, tender gynecomastia of 6 months' duration in a patient after discontinuation of daily clomiphene citrate treatment for 18 months for idiopathic oligospermia. His serum luteinizing hormone (LH), follicle-stimulating hormone (FSH), testosterone, and estrogen levels are reported.",
author = "Peter Lee",
year = "1980",
month = "1",
day = "1",
doi = "10.1016/S0015-0282(16)44965-4",
language = "English (US)",
volume = "34",
pages = "285--286",
journal = "Fertility and Sterility",
issn = "0015-0282",
publisher = "Elsevier Inc.",
number = "3",

}

The occurrence of gynecomastia upon withdrawal of clomiphene citrate treatment for idiopathic oligospermia. / Lee, Peter.

In: Fertility and Sterility, Vol. 34, No. 3, 01.01.1980, p. 285-286.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The occurrence of gynecomastia upon withdrawal of clomiphene citrate treatment for idiopathic oligospermia

AU - Lee, Peter

PY - 1980/1/1

Y1 - 1980/1/1

N2 - We have observed the onset of marked, tender gynecomastia of 6 months' duration in a patient after discontinuation of daily clomiphene citrate treatment for 18 months for idiopathic oligospermia. His serum luteinizing hormone (LH), follicle-stimulating hormone (FSH), testosterone, and estrogen levels are reported.

AB - We have observed the onset of marked, tender gynecomastia of 6 months' duration in a patient after discontinuation of daily clomiphene citrate treatment for 18 months for idiopathic oligospermia. His serum luteinizing hormone (LH), follicle-stimulating hormone (FSH), testosterone, and estrogen levels are reported.

UR - http://www.scopus.com/inward/record.url?scp=0019303050&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019303050&partnerID=8YFLogxK

U2 - 10.1016/S0015-0282(16)44965-4

DO - 10.1016/S0015-0282(16)44965-4

M3 - Article

C2 - 6773824

AN - SCOPUS:0019303050

VL - 34

SP - 285

EP - 286

JO - Fertility and Sterility

JF - Fertility and Sterility

SN - 0015-0282

IS - 3

ER -